Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Burning and numbness in the face , breathing difficulty. Have cocaine addiction. On pain killers. Need help

I have been using cocaine everyday now at least half a gram a day for around 7 years the last 3 weeks my nose has been in agony constant burning and numbness in my face and gums one minute I can't breath at all through it then my nose it won't stop burning and running been taking constant pain killers it hurts so much my eyes go puffy and tears how can I sooth this and why is it doing this would very appreciate your help
Asked On : Tue, 9 Apr 2013
Answers:  1 Views:  86
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Psychiatrist 's  Response
Jun 2013
Hi there ~

I understand your concerns. I also appreciate your asking for help on this forum. It is not helpful to not know what kind of pain killers you are on. However, cocaine addiction can be very difficult to deal with and it can affect your health in different ways and ultimately lead to death. I hope you stop using by your own will and if you cannot please consult a substance abuse counselor or a qualified psychiatrist who can guide you through the process.

I hope this helps. Take care and have a lovely day!
Answered: Sat, 20 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor